Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the solution of ``jury'' problems with many degrees of freedom

Author: F. J. Warner
Journal: Math. Comp. 11 (1957), 268-271
MSC: Primary 65.00
MathSciNet review: 0094909
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society